The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2007
Number of items: 1.


Beardon, Alan F. and Short, Ian (2007). Conformal symmetries of regions. Irish Mathematical Society Bulletin, 59(1) pp. 49–60.

This list was generated on Sat Jun 23 22:17:33 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU